# SDR UALA2011101005480

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 41,637 hours, 10,622 cycles
- Engine: Pwa PW4056
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: S242T403110
- Part serial: 126784
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER JET BRIDGE PULLED, CREW REPORTS CAPTAIN'S RMI INOP.  REPLACED RMI, OPS NORMAL.
